Many women who are taking oral contraceptives are very happy to avoid unintended pregnancy but are blaming birth control pills for excess weight and fluid retention concurrently. Well, it is the undeniable proven fact that pills do cause weight problems in some women but not necessarily be the prime cause for all women.
The current studies adopted low-dose (low estrogen) pills have indicated the nominal change. Additional few pounds while taking pills may be possible in few although not necessarily attend alarming situation. Analysts have pointed out that 5-10% women adding few pounds when they take pills but there is similar variety of women that are packing on weight but not on pills whatsoever. Weight gain might be as a result of fluid retention in your body (occurs besides the pills) and fat deposition.
Just how much excess weight may be possible on birth control pills?
It is almost always argued that oral contraceptives, specially higher dose of 미프진 (more than 30 mcgm), cause more weight than birth control injection like Depo Provera. Research has revealed that women using high dose pills have a tendency to gain 5.3 lb in a year when compared with women who are taking Depo Provera as contraception and gaining 6.6 lb (2.2 kg) in a year’s time. However, analysts have further found that only 7% ladies who were taking pills got greater than 10% of they weight. But women who were taking shots for Depo Provera, 25% of those gained a lot more than 10% of their body weight. If you compare 5.3 lb weight as a result of pills with 6.6 lb weight gained as a result of birth control injection, you will see that not only women who are saved to birth control pills get lesser weight in a year than birth control injection method but also at lesser probability of excess weight.
Moreover, the majority of the recent surveys on lower estrogen hormone based pills (30 mcgm or less) have demostrated weight loss or no change, if continued to adopt to get a year.
But birth control pills might cause fluid retention, isn’t it true?
It could not really denied that pills containing high doses of estrogen could cause fluid retention in your body, specially in the event the pill has 50 mcgm estrogen or even more. The way it happens? Well, high doses of estrogen stimulate kidney-substances like renin-angiotensin, which is mainly responsible for water retention that again causes sodium (salt) retention that ultimately causes the load gain. Studies on different amounts of estrogen based pills stated that pills having lower than 20 mcgm estrogen shed extra pounds, 30 mcgm pills make no difference inside the weight or nominal loss of weight whereas 50 mcgm pills cause fluid retention and excess weight.
Should you be on birth control pill and experiencing a lot more than 5% of your body excess weight in a year, it might be due to your body’s response to insulin resistance or abnormal glucose metabolism. You need to speak to your healthcare professional to adopt low carbohydrate diet because high quantity of sugar in every meal will offset weight control efforts.
Besides, low estrogen, what other kinds of birth control pills could affect on weight?The combined pills containing desogestrel form of progestin and low dose of estrogen would cause hardly any weight ioxcrm compared to the pills containing norethindrone (like Ortho Novum 7/7/7®). This can be possibly because of specific progestin mainly as a result of lesser insulin resistance. Low estrogen are available in the birth control pills like Alesse, Loestrin Fe, Mircette etc. If you are experiencing weight gain or fluid retention symptoms from your present oral contraceptives, you can consult your healthcare professional or doctor to find out which birth control pills are suitable for you.
You might also check us out to consider the comparative study in the different degree of hormones used in various birth control pills. The aforementioned article is for general information on putting on weight and fluid retention problems associated with birth control pills and really should not be taken as medical health advice. Should it be so, please talk to your doctor or physician for treatment purpose.